MAUDE Adverse Event Report: AESCULAP AG AS ENDURO TIBIAL COMP.OFFSET CEMENTED T3; KNEE ENDOPROSTHETICS

AESCULAP AG AS ENDURO TIBIAL COMP.OFFSET CEMENTED T3; KNEE ENDOPROSTHETICS
Model Number NB013Z
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information or investigation results become available it will be submitted in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with the enduro tibial component.The type of the procedure/ indication was a knee revision surgery.The patient was noted to have had an infection unrelated to the implant.A revision surgery was necessary.Additional information has been requested but not yet received as of this report.The adverse event / malfunction is filed under (b)(4).
 
Event or Problem Description
No updates.
 
Additional Manufacturer Narrative
Investigation failure description up to now no product available.Therefore a failure description at the product is not possible.Investigation up to now, no product available.Therefore a failure description at the product is not possible.Pictorial documentation up to now, no product and no picture are available.Batch history review the device quality and manufacturing history records (dhr) have been checked for all leading device(s) lot numbers and the products found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.Explanation and conclusion based on the information received, it is not possible to determine the root cause for the mentioned infection.As mentioned "patient got infection unrelated to implant" we assume the failure is not product related.Corrective action a capa is not necessary.

Brand Name
AS ENDURO TIBIAL COMP.OFFSET CEMENTED T3
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10823077
Report Number2916714-2020-00615
Device Sequence Number19666785
Product Code KRO
UDI-Device Identifier04046963177478
UDI-Public4046963177478
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
Report Date (Section F) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberNB013Z
Device Catalogue NumberNB013Z
Device Lot Number52166662
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/14/2020
Event Location Hospital
Date Report to Manufacturer10/14/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2020
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA11/11/2020